Doctor insights on:
Prilosec Side Effects Weight Gain
Well...weight gain.: Usual weight gain supplements are just a concentrated form of calories - carbohydrates, protein and fat. Some have upwards of 1000 calories per shake - some even more. So the issue becomes weight gain, not the good kind, if you're not using those extra calories. If your activity level does not counterbalance the increase in calories, you'll gain weight, but not healthy weight. ...Read moreSee 1 more doctor answer
Type of speed: Phentermine is a type of amphetamine (speed) which can increase metabolism slightly and decrease hunger somewhat. Most doctors limit use to 3 months. Use it as a tool combined with healthy eating to learn new eating behavior. Prolonged use can lead to a type of dependency. ...Read moreSee 1 more doctor answer
Does latuda (lurasidone) cause big weight gain? i've been on seroquel gained massive weight now taking zyprexa gaining weight looking for weight neutral meds
Not supposed to: I haven't seen much of a problem with ith ...Read more
To some degree: Wellbutrin, (bupropion) in most cases, either decreases appetite or has no effect on it. The most important way to avoid weight gain is a healthy balanced diet and exercise. Celexa may increase appetite but it is the number of calories consumed and not spent daily is what causes the weight gain. ...Read moreSee 1 more doctor answer
2-5 lbs: Most people do not gain more than 3-5 lbs. ...Read more
It is possible: Fluoxetine is an ssri anti-depressant, anti-anxiety medication that can cause weight changes as a possible side effect. In most of my patients, weight changes have been minor. However, some patients report larger weight changes, including more significant weight gain or weight loss. If you are gaining weight and concerned about it, talk to your doctor. ...Read more
Started taking Paxil (paroxetine) for severe panic attacks and IBS symptoms...Concerned about side effects and weight gain. Will i definitely gain weight on paxil (paroxetine)?
Not to my knowledge: Though it is not listed as one of the primary side effects, it is certainly possible. I usually advise my patients that if they should notice that they are eating more due to a given medication, they should probably keep healthy snacks such as fruits and vegetables. No medication will make you want to eat chocolate or fried foods, the choice is yours. ...Read moreSee 1 more doctor answer
Does Prilosec prescription have any reports of serious side effects. Also does this pill cause weight gain.?
Yes it does: As you can imagine any medication can cause side effects. I looked up in a pharmacopeia and Prilosec can cause liver disease, severe skin blistering that requires emergency treatment. Abnormal absorption of certain electrolytes like phosphate. It can cause osteopenia or osteoporosis in certain people. I am not at all familiar with weight gain being one of the side effects. ...Read more
Yes: Research suggests that long-term use of Prilosec and similar meds causes weight gain, but it can also lead to much more serious problems as well- see http://www.Ncbi.Nlm.Nih.Gov/pubmed/19824113 ; http://nyti.Ms/1gv55yk diet and lifestyle changes can make the use of such drugs unnecessary- see http://bit.Ly/1b1avqs. ...Read moreSee 1 more doctor answer
Psych says I need meds to get stable before I am safe to do DBT. But side effects = weight gain. I have bulimia and I can’t cope with weight gain?
How common are side effects (weight gain/loss, trouble digesting, etc) after gallbladder removal?
Fairly rare: The vast majority of those undergoing cholecystectomy (removal of the gallbladder) do not experience any of the things you mention. Occasionally people have trouble digesting very fatty meals but that is not good for you anyway and can be managed by a moderately low fat diet. Changes in weight are not at all related. ...Read moreSee 4 more doctor answers
Hi, I'm terrified of side effects --weight gain, water retention, swelling of hands and feet -- from the Methylprednisolone 4 MG Dospack 21's .
Irrational response: A short course carries relatively low risk. ...Read more
Nortriptyline s/e: Common side effects are dry mouth, sedation, constipation, and increased appetite. If weight gain occurs, it is gradual and dose-related. You may have no weight gain, but monitor your weight. Tell prescribing doctor if you are gaining weight, you want to stop this med and ask for alternative one not associated with weight gain. Weight gain from nortriptyline is reversible upon stopping med. ...Read moreSee 3 more doctor answers
Supplements: There's a new FDA warning about a certain ingredient in weight gain supplements that is causing liver failure, so they aren't completely safe. Your body won't be able to use all the protein supplied to build muscle, and the excess will be peed out. Try eating a healthy diet high in calories. ...Read moreSee 1 more doctor answer
Which is best for endometrosis the shot or the pill ? Which one won't cause as much weight gain or side effects ?
Im on 12.5 mgs of Lexapro (escitalopram) but lately im very down again. Been on it 7 months..Afraid of side effects esp weight gain..Should i increase to 15 mgs ?
Many: Eventually: diabetes, high blood pressure, high cholesterol, orthopedic problems, falls and accidents, infertility, poor self image and occ depression, cardiovascular disease, sleep disorders, heart attacks, strokes, etc. The list is longer, but i think you've got the idea already. ...Read more
Are you refering to: Periactin (cyproheptadine hydrochloride) ? Periactin (cyproheptadine hydrochloride) can cause weight gain by increasing appetite . It is antihistamine and through this effect , it stimulate appetite. It is used off label for this purpose . I am not aware that prolactin is used for weight issue . It is entirely a different category of drug. Thank you. ...Read more
Could you tell me about Sceletium Tortuosum? Is it worth taking? Are there side effects such as weight gain? Thanks.
Medication effects: Thank you for informing about Allergy injections and being overweight. There is not clinical research documenting weight gain from Sceletium . August 2010 Yale University study in Obesity -people who took Antihistamines regularly were heavier than people who didn't take them at all. See Allergy specialist about side effects. See physician for Balanced Diet 1500 Cal/day and Exercise program ...Read more
I will take this medicine for 3 weeks.It may cause of weight gain .how much time will be taken to reduce the side effects of omnacortil?
Depends: The weight gain is mostly from increased appetite. Whatever you have eaten extra , you will need to cut back by the same. Your metabolism will also favor fat instead of muscle production, thus even getting back to the same weight would still net you extra fat unless you do muscle training exercises to bulk yourself backup. ...Read more
Probably not: Normal, healthy people in the developed world are usually not vitamin deficient, but can take a daily vitamin with minerals supplement just to make sure they get some vitamins and minerals that might not be in their diet if they don't have a very varied diet. Such supplements don't increase or decrease weight gain in normal people. One can check to see how many calories are in her supplements. ...Read more
- Talk to a doctor live online for free
- Weight gainers side effects
- Side effects of prescription prilosec
- Prilosec side effects heart
- Ask a doctor a question free online
- Side effects of prilosec daily
- Bad side effects of prilosec
- Serious side effects prilosec
- Side effects nexium prilosec
- Talk to a gastroenterologist online